MathSciNet Relay Station
MathSciNet bibliographic data
MR429476 (55 #2490) 02B25 (02G10)
Makkai, M. Global definability theory in $L\sb{\omega }{}\sb{1\omega }$. Bull. Amer. Math. Soc. 79 (1973), 916–921.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement